About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 648635, 21 pages
http://dx.doi.org/10.1155/2012/648635
Research Article

Existence and Multiplicity of Solutions for Some Fractional Boundary Value Problem via Critical Point Theory

1School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China
2School of Mathematics and Computing Sciences, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China

Received 18 October 2011; Accepted 27 November 2011

Academic Editor: Kanishka Perera

Copyright © 2012 Jing Chen and X. H. Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B. V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. View at Zentralblatt MATH
  3. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH
  4. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Longhorne, Pa, USA, 1993. View at Zentralblatt MATH
  5. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 2391–2396, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Vasundhara Devi and V. Lakshmikantham, “Nonsmooth analysis and fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 70, no. 12, pp. 4151–4157, 2009. View at Publisher · View at Google Scholar
  9. B. Ahmad, “Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 4, pp. 390–394, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Zhou, F. Jiao, and J. Li, “Existence and uniqueness for fractional neutral differential equations with infinite delay,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 3249–3256, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Rong Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Analysis. Real World Applications, vol. 12, no. 1, pp. 262–272, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Zhang, “Positive solutions to singular boundary value problem for nonlinear fractional differential equation,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1300–1309, 2010. View at Zentralblatt MATH
  14. X.-K. Zhao and W. Ge, “Unbounded solutions for a fractional boundary value problems on the infinite interval,” Acta Applicandae Mathematicae, vol. 109, no. 2, pp. 495–505, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Zhang and Z. Bai, “Existence of solutions for nonlinear fractional three-point boundary value problems at resonance,” Journal of Applied Mathematics and Computing, vol. 36, no. 1-2, pp. 417–440, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. W. Jiang, “The existence of solutions to boundary value problems of fractional differential equations at resonance,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 5, pp. 1987–1994, 2011. View at Publisher · View at Google Scholar
  17. S. Zhang, “Existence of a solution for the fractional differential equation with nonlinear boundary conditions,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1202–1208, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 11, pp. 5545–5550, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Z. Wei, W. Dong, and J. Che, “Periodic boundary value problems for fractional differential equations involving a Riemann-Liouville fractional derivative,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 10, pp. 3232–3238, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. Jafari and V. Daftardar-Gejji, “Positive solutions of nonlinear fractional boundary value problems using Adomian decomposition method,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 700–706, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. G. Cerami, “An existence criterion for the critical points on unbounded manifolds,” Istituto Lombardo. Accademia di Scienze e Lettere: Rendiconti A, vol. 112, no. 2, pp. 332–336, 1978 (Italian). View at Zentralblatt MATH
  22. P. H. Rabinowitz, “Periodic solutions of Hamiltonian systems,” Communications on Pure and Applied Mathematics, vol. 31, no. 2, pp. 157–184, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989.
  24. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986.
  25. G. Fei, “On periodic solutions of superquadratic Hamiltonian systems,” Electronic Journal of Differential Equations, vol. 2002, no. 8, pp. 1–12, 2002. View at Zentralblatt MATH
  26. Y. H. Ding and S. X. Luan, “Multiple solutions for a class of nonlinear Schrödinger equations,” Journal of Differential Equations, vol. 207, no. 2, pp. 423–457, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. M. J. Esteban and E. Séré, “Stationary states of the nonlinear Dirac equation: a variational approach,” Communications in Mathematical Physics, vol. 171, no. 2, pp. 323–350, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. C.-L. Tang and X.-P. Wu, “Subharmonic solutions for nonautonomous sublinear second order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 304, no. 1, pp. 383–393, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. C.-L. Tang and X.-P. Wu, “Periodic solutions for second order systems with not uniformly coercive potential,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 386–397, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. C. Troestler and M. Willem, “Nontrivial solution of a semilinear Schrödinger equation,” Communications in Partial Differential Equations, vol. 21, no. 9-10, pp. 1431–1449, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. X. Fan and X. Han, “Existence and multiplicity of solutions for p(x)-Laplacian equations in N,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 59, no. 1-2, pp. 173–188, 2004. View at Publisher · View at Google Scholar
  32. F. Jiao and Y. Zhou, “Existence of solutions for a class of fractional boundary value problems via critical point theory,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1181–1199, 2011. View at Publisher · View at Google Scholar
  33. S. Ma and Y. Zhang, “Existence of infinitely many periodic solutions for ordinary p-Laplacian systems,” Journal of Mathematical Analysis and Applications, vol. 351, no. 1, pp. 469–479, 2009. View at Publisher · View at Google Scholar
  34. Q. Zhang and C. Liu, “Infinitely many periodic solutions for second order Hamiltonian systems,” Journal of Differential Equations, vol. 251, no. 4-5, pp. 816–833, 2011. View at Publisher · View at Google Scholar